# SDR AALA202506029144

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 33,481 hours, 4,464 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 78975A1
- Condition: Wrong Part
- Location: Zone 800
- Part time: 28,073 hours, 3,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L4 DOOR SQUIB TO BE INCORRECT PART NUMBER. MAINTENANCE REPLACED EMERGENCY POWER ASSIST PRESSURE BOTTLE ASSEBLY IAW AMM 52-11-22.
